# SDR 03FDEA00819

- Difficulty date: May 27, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 46,639 hours, 22,092 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO-CORROSION FOUND AT STA 1371 LBL 85 AT REAR SPAR TOP OF FUEL TANK.  WILL NEED TO HAVE FASTENERS REMOVED.  **  S/D  **  CLOSING ACTION:  ACCOMPLISHED REPAIR - CENTER WING - UPPER SKIN CORROSION - PER EA 8-5710-69306.
